# SDR CALA0800806

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546550
- Condition: Cracked
- Location: Bs 907 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 907 LEFT SIDE FRAME CRACKED AT AIR CONDITIONING (AC) BRACKET BETWEEN S8L AND S9L.  REPAIRED CRACKED FRAME AT STATION 907 LEFT AT AIR CONDITIONING (AC) RAIL BRACKET BETWEEN S8 AND S9 PER EA 5310-04498.
